Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243864] of Jonathan C. Mattingly


Papers Published

  1. Bakhtin, Y; Mattingly, JC, Malliavin calculus for infinite-dimensional systems with additive noise, Journal of Functional Analysis, vol. 249 no. 2 (2007), pp. 307-353, ISSN 0022-1236 [MR2345335], [math.PR/0610754], [doi]
    (last updated on 2018/11/15)

    We consider an infinite-dimensional dynamical system with polynomial nonlinearity and additive noise given by a finite number of Wiener processes. By studying how randomness is spread by the dynamics, we develop in this setting a partial counterpart of Hörmander's classical theory of Hypoelliptic operators. We study the distributions of finite-dimensional projections of the solutions and give conditions that provide existence and smoothness of densities of these distributions with respect to the Lebesgue measure. We also apply our results to concrete SPDEs such as a Stochastic Reaction Diffusion Equation and the Stochastic 2D Navier-Stokes System. © 2007 Elsevier Inc. All rights reserved.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320